# SDR UPS99230723

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR SUPPORT BRACKET CRACKED AT BS 440 RT IN E & E BAY.  BRACKET REPAIRED IAW SRM 51-40-3 FIG 1 AND REPROTECTED IAW SRM 51-10 -2.
